• Select language: Ru / En

ISSN (Print) 2079-6900

ISSN (Online) 2587-7496

(Middle Volga Mathematical Society Journal)

Scientific Journal

Download

The mathematical description of the diffusion process a chitosan film.

G. R. Karamutdinova1, I. M. Gubaydullin2, K. F. Koledina3, E. I. Kulish4, A. K. Ilchibaeva5

AnnotationIn the work problem is solved by the determination of the diffusion coefficient on the genetic algorithm. Computational experiments with field data for various calcination temperature of the film with different chitosan drug composition and physicochemical made conclusions
Keywordsdiffusion process, inverse problem, genetic algorithm

1PhD student Laboratory of Mathematical Chemistry, Institute of Petrochemistry and Catalysis, RAS, Ufa; prickraz89@math.mrsu.ru.

2Senior researcher of laboratory of mathematical chemistry, Institute of Petrochemistry and Catalysis, RAS, Ufa; irekmars@mail.ru.

3Acting gregorian laboratory of mathematical chemistry, Institute of Petrochemistry and Catalysis, RAS, Ufa; koledinakamila@mail.ru.

4Professor of the department of macromolecular compounds and general chemical technology, Bashkir State University, Ufa; onlyalena@mail.ru.

5Master of chemical cybernetics, Ufa State Oil Technical University, Ufa

Citation: G. R. Karamutdinova, I. M. Gubaydullin, K. F. Koledina, E. I. Kulish, A. K. Ilchibaeva, "[The mathematical description of the diffusion process a chitosan film.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,17:4 (2015) 87–95 (In Russian)